System-theoretic properties of port-controlled Hamiltonian systems

B.M. Maschke, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationSystems and Networks: Mathematical Theory and Applications
    Place of PublicationRegensburg, Germany
    Pages349-352
    Number of pages4
    Publication statusPublished - 17 Jan 1994

    Keywords

    • METIS-141674

    Cite this